# SDR REXA2012030400329

- Difficulty date: March 4, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 25,572 hours, 23,194 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM FUNCTIONS IN ONE DIRECTION ONLY, CENTERED.  OPS CHECKED GOOD IAW AMM.
